# SDR SWAA2021012543754

- Difficulty date: January 21, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 21,132 hours, 9,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Buckled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PHOTO ILLUMINATION STRIP NEAR SEAT C12D IS BUCKING UP OFF THE FLOOR.  RESECURED PER SIP.  OPERATIONS CHECK OK.
